The ACC conjecture for log canonical thresholds [after de Fernex, Ein, Mustaţă, Kollár]
Séminaire Bourbaki, volume 2009/2010, exposés 1012-1026, Astérisque, no. 339 (2011), Exposé no. 1025, 15 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2011__339__371_0,
     author = {Totaro, Burt},
     title = {The ACC conjecture for log canonical thresholds [after de Fernex, Ein, Musta\c t\u a, Koll\'ar]},
     booktitle = {S\'eminaire Bourbaki, volume 2009/2010, expos\'es 1012-1026},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1025},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {339},
     year = {2011},
     zbl = {1356.14005},
     mrnumber = {2906361},
     language = {en},
     url = {archive.numdam.org/item/AST_2011__339__371_0/}
}
Totaro, Burt. The ACC conjecture for log canonical thresholds [after de Fernex, Ein, Mustaţă, Kollár], dans Séminaire Bourbaki, volume 2009/2010, exposés 1012-1026, Astérisque, no. 339 (2011), Exposé no. 1025, 15 p. http://archive.numdam.org/item/AST_2011__339__371_0/

[1] V. Alexeev - "Two two-dimensional terminations", Duke Math. J. 69 (1993), p. 527-545. | Article | MR 1208810 | Zbl 0791.14006

[2] V. Alexeev, "Boundedness and K 2 for Log Surfaces", Internat. J. Math. 5 (1994), p. 779-810. | Article | MR 1298994 | Zbl 0838.14028

[3] V. I. Arnol'D, S. M. Guseĭn-Zade & A. N. Varchenko - Singularities of differentiate maps. Vol. 77, Monographs in Math., vol. 82, Birkhäuser, 1985. | MR 777682

[4] M. F. Atiyah - "Resolution of singularities and division of distributions", Comm. Pure Appl. Math. 23 (1970), p. 145-150. | Article | MR 256156 | Zbl 0188.19405

[5] I. N. Bernšteĭn - "Modules over a ring of differential operators. An investigation of the fundamental solutions of equations with constant coefficients", Funkcional. Anal, i Priložen. 5 (1971), p. 1-16; | MR 290097 | Zbl 0233.47031

I. N. Bernšteĭn - "Modules over a ring of differential operators. An investigation of the fundamental solutions of equations with constant coefficients", translation in Funct. Anal. Appl. 5 (1971), p. 89-101. | Article | MR 290097 | Zbl 0233.47031

[6] C. Birkar - "Ascending chain condition for log canonical thresholds and termination of log flips", Duke Math. J. 136 (2007), p. 173-180. | Article | MR 2271298 | Zbl 1109.14018

[7] C. Birkar, "On existence of log minimal models", Compos. Math. 146 (2010), p. 919-928. | Article | MR 2660678 | Zbl 1197.14011

[8] C. Birkar, "On existence of log minimal models II", to appear in J. reine angew. Math. | MR 2831514 | Zbl 1226.14021

[9] C. Birkar, P. Cascini, C. D. Hacon & J. Mckernan - "Existence of minimal models for varieties of log general type", J. Amer. Math. Soc. 23 (2010), p. 405-468. | Article | MR 2601039 | Zbl 1210.14019

[10] C. Birkar & V. V. Shokurov - "Mld's vs thresholds and flips", J. reine angew. Math. 638 (2010), p. 209-234. | MR 2595341 | Zbl 1194.14020

[11] J.-P. Demailly & J. Kollár - "Semi-continuity of complex singularity exponents and Kähler-Einstein metrics on Fano orbifolds", Ann. Sci. École Norm. Sup. 34 (2001), p. 525-556. | Article | EuDML 82550 | Numdam | MR 1852009 | Zbl 0994.32021

[12] T. De Fernex, L. Ein & M. Mustaţă - "Bounds for log canonical thresholds with applications to birational rigidity", Math. Res. Lett. 10 (2003), p. 219-236. | Article | MR 1981899 | Zbl 1067.14013

[13] T. De Fernex, L. Ein & M. Mustaţă, "Shokurov's ACC conjecture for log canonical thresholds on smooth varieties", Duke Math. J. 152 (2010), p. 93-114. | Article | MR 2643057 | Zbl 1189.14044

[14] T. De Fernex & M. Mustaţă - "Limits of log canonical thresholds", Ann. Sci. Éc. Norm. Supér. 42 (2009), p. 491-515. | Article | EuDML 272178 | Numdam | MR 2543330 | Zbl 1186.14007

[15] H. Hironaka - "Resolution of singularities of an algebraic variety over a field of characteristic zero. I", Ann. of Math. (2) 79 (1964), p. 109-203 . | Article | MR 199184 | Zbl 0122.38603

H. Hironaka - "Resolution of singularities of an algebraic variety over a field of characteristic zero. II", Ann. of Math. (2) 79 (1964), p. 205-326. | Article | MR 199184 | Zbl 0122.38603

[16] J. Kollár - "Singularities of pairs", in Algebraic geometry - Santa Cruz 1995, Proc. Sympos. Pure Math., vol. 62, Amer. Math. Soc., 1997, p. 221-287. | Article | MR 1492525 | Zbl 0905.14002

[17] J. Kollár, Lectures on resolution of singularities, Annals of Math. Studies, vol. 166, Princeton Univ. Press, 2007. | MR 2289519 | Zbl 1113.14013

[18] J. Kollár, "Which powers of a holomorphic function are integrable?", preprint arXiv:0805.0756.

[19] J. Kollár, K. E. Smith & A. Corti - Rational and nearly rational varieties, Cambridge Studies in Advanced Math., vol. 92, Cambridge Univ. Press, 2004. | MR 2062787 | Zbl 1060.14073

[20] T. Kuwata - "On log canonical thresholds of surfaces in 𝐂 3 ", Tokyo J. Math. 22 (1999), p. 245-251. | Article | MR 1692033 | Zbl 0951.32016

[21] R. Lazarsfeld - Positivity in algebraic geometry II, Springer, 2004. | Article | MR 2095472 | Zbl 1093.14500

[22] J. Mckernan & Y. Prokhorov - "Threefold thresholds", Manuscripta Math. 114 (2004), p. 281-304. | Article | MR 2075967 | Zbl 1060.14022

[23] V. V. Shokurov - "Problems about Fano varieties", in Birational Geometry of Algebraic Varieties: Open Problems. The XXIIIrd International Symposium, Division of Mathematics, The Taniguchi Foundation, 1988, p. 30-32.

[24] V. V. Shokurov, "Letters of a bi-rationalist. V. Minimal log discrepancies and termination of log flips", Tr. Mat. Inst. Steklova 246 (2004), p. 328-351 | MR 2101303 | Zbl 1107.14012

V. V. Shokurov, "Letters of a bi-rationalist. V. Minimal log discrepancies and termination of log flips", translation in Proc. Steklov Inst. Math. 246 (2004) p. 315-336. | MR 2101303 | Zbl 1107.14012

[25] M. Temkin - "Desingularization of quasi-excellent schemes in characteristic zero", Adv. Math. 219 (2008), p. 488-522. | Article | MR 2435647 | Zbl 1146.14009

[26] A. N. Varčenko - "Newton polyhedra and estimates of oscillatory integrals", Funkcional. Anal, i Prilozen. 10 (1976), p. 13-38 | MR 422257

A. N. Varčenko - "Newton polyhedra and estimates of oscillatory integrals", translation in Funct. Anal. Appl. 18 (1976) p. 175-196. | MR 422257 | Zbl 0351.32011